Massimiliano Giuli
Massimiliano Giuli
Dipartimento di Ingegneria e scienze dell'informazione e matematica, UniversitÓ di L'Aquila
Verified email at univaq.it
Title
Cited by
Cited by
Year
Refinements of existence results for relaxed quasimonotone equilibrium problems
M Castellani, M Giuli
Journal of Global Optimization 57 (4), 1213-1227, 2013
322013
An existence result for quasiequilibrium problems in separable Banach spaces
M Castellani, M Giuli
Journal of Mathematical Analysis and Applications 425 (1), 85-95, 2015
292015
Generation of analytic semigroups and domain characterization for degenerate elliptic operators with unbounded coefficients arising in financial mathematics. I
F Gozzi, R Monte, V Vespri
Differential and Integral Equations 15 (9), 1085-1128, 2002
25*2002
On equivalent equilibrium problems
M Castellani, M Giuli
Journal of optimization theory and applications 147 (1), 157-168, 2010
182010
Ekeland’s principle for cyclically antimonotone equilibrium problems
M Castellani, M Giuli
Nonlinear Analysis: Real World Applications 32, 213-228, 2016
172016
A Ky Fan minimax inequality for quasiequilibria on finite-dimensional spaces
M Castellani, M Giuli, M Pappalardo
Journal of Optimization Theory and Applications 179 (1), 53-64, 2018
142018
Approximate solutions of quasiequilibrium problems in Banach spaces
M Castellani, M Giuli
Journal of Global Optimization 64 (3), 615-620, 2016
112016
A characterization of the solution set of pseudoconvex extremum problems
M Castellani, M Giuli
J. Convex Anal 19 (1), 2012
92012
Generation of smoothing semigroups by degenerate elliptic operators arising in financial mathematics
F Colombo, M Giuli, V Vespri
61999
Generation of smoothing semigroups by elliptic operators and some applications to mathematical finance
F Colombo, M Giuli, V Vespri
preprint, Firenze, 1998
61998
Pseudomonotone diagonal subdifferential operators
M Castellani, M Giuli
Journal of Convex Analysis 20 (1), 001-012, 2013
52013
A coercivity condition for nonmonotone quasiequilibria on finite-dimensional spaces
M Castellani, M Giuli
Journal of Global Optimization 75 (1), 163-176, 2019
42019
Cyclically monotone equilibrium problems and Ekeland’s principle
M Giuli
Decisions in Economics and Finance 40 (1), 231-242, 2017
42017
A mean value theorem for K–directional epiderivatives
M Castellani, A D’Ottavio, M Giuli
Recent Advances in Optimization, 21-34, 2003
42003
Existence of quasiequilibria in metric vector spaces
M Castellani, M Giuli
Journal of Mathematical Analysis and Applications 484 (1), 123751, 2020
22020
Existence results for a wide class of equilibrium problems: a general scheme
M Castellani, M Giuli, M Pappalardo
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS 21 (5), 1219-1224, 2020
22020
A Semigroup Approach to No-Arbitrage Pricing Theory: Constant Elasticity Variance Model and Term Structure Models
F Colombo, M Giuli, V Vespri
Evolution Equations: Applications to Physics, Industry, Life Sciences andá…, 2003
22003
Closedness of the solution map in quasivariational inequalities of Ky Fan type
M Giuli
Journal of Optimization Theory and Applications 158 (1), 130-144, 2013
12013
Asset prices under bounded rationality and noise trading
E Barucci, M Giuli, R Monte
UniversitÓ di Pisa, Dipartimento di statistica e matematica applicata allá…, 2000
12000
A Generalized Ky Fan Minimax Inequality on Finite-Dimensional Spaces
M Castellani, M Giuli
Journal of Optimization Theory and Applications, 1-15, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20